Help for thyroid problemsHi, I began having thyroiditis attacks in 2000 after lyme and dental issues. I took nat mur and cleared all symptoms - I'd been on T4 for 4 months. I had another thyroid attack tsh over 100 in 2004, went on meds for 1 year, then took homeop and off again. In 2007 my TSH hit almost 300 and back on meds. Having a hard time getting off now and the meds are causing major issues including chest pain (had it checked out, no problems cardiac). When I do take the levothyroxine, I feel sick, have insane hunger, problems breathing - esp at night and lying down. When I don't take it I feel so much better but after 5-6 days I start to crash and have chest pain in my upper right at my collar bone and up to my jaw and severe fatigue. Sulphur helped a lot with the mental and hunger but still crashing, thinking calc iod 12x daily but not sure a safe way to stop the drug, titrate down? Also, when go off the drug a few days very sensitive to negativity on tv or in talking - need to turn it off or be alone. Also, I eat very healthy and crave stimulants when tired. Blessings!
Nhliving on 2012-08-04
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.